# SDR IPXA0563697

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O COCKPIT WINDOW - UNABLE TO CLOSE AND LOCK.  PERFORMED R2 WINDOW ADJ/TEST IAW AMM 56-11-02-5. WINDOW OPS NORMAL.
